# SDR TSAA0157067

- Difficulty date: June 5, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Elongated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED NR 2 ENGINE AND NR 3 FLAP TRACK ASSY MOVING LATERALLY DURING SERVICE CHECK.  FURTHER INVESTIGATION REVEALED CORRODED MOUNT BOLT WASHER ASSY AND ELONGATED BUSHING. FABRICATED BUSHINGS PER BOEING DRAWING 65-46429-19.   INSTALLED BUSHINGS , CLEANED AND TREATED ALL EXPOSED AREAS.  REINSTALLED NR 3 FLAP TRACK ASSEMBLY AND NR 2 ENGINE.  RECEIVED 8110-3 APPROVAL IAW ECO 3225.  A/C RETURNED TO SERVICE.  (M)
